# SDR TRBA2009067

- Difficulty date: June 19, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N538AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 538
- Aircraft time: 18,200 hours, 21,480 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ABORTED START DUE TO HUNG START.  RAN CHECKLIST, NO ITT EXCEEDANCE.  DID ANOTHER START ON NR 2 ENGINE; ABORTED DUE TO LIGHT SMOKE IN COCKPIT.  REPOSITIONED AIRCRAFT INTO THE WIND.  CREW COMPLIED WITH START.  CHECK AND ACTIVATED BLEED AND PACK SYSTEMS, ALL CHECKS NORMAL IAW JIC NR 72-00-00.  NO SMOKE OR ODOR FELT OR SEEN.
